# SDR A6WA202106017792

- Difficulty date: May 21, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 37,073 hours, 35,778 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Part number: 600151087
- Condition: Gouged
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET HAS 3 GOUGES AT INBOARD AND OUTBOARD LOWER FORWARD STRAPS, WS389. P/N 600-15108-7 AND P/N 600-15108-18.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED 2 GOUGES AT LH LOWER FORWARD WINGLET OUTBOARD STRAP P/N 600-15108-7. DIMENSIONS 3.200Ï¿½L X 2.00Ï¿½W. PERFORMED HFEC WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA # AWAC-CRJ257-01637 REV A DATED 5/25/2021. BLENDED 1 GOUGE AT LH LOWER FORWARD WINGLET INBOARD STRAP P/N 600-15108-18. DIMENSIONS 1.600Ï¿½L X 0.400Ï¿½W. PERFORMED HFEC WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA # AWAC-CRJ257-01638 REV A DATED 5/25/2021.
